A new class of Adams-Bashforth schemes for ODEs

Omolehin, J.O., Ibiejugba, M.A., Alabi, M.O. and Evans, D.J., 2003. A new class of Adams-Bashforth schemes for ODEs. International Journal of Computer Mathematics, 80 (5), pp. 629-638. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Omolehin, J.O., Ibiejugba, M.A., Alabi, M.O. and Evans, D.J.
Publisher: Taylor & Francis
Place of Publication: Abingdon
Date: 2003
Volume: 80
Number: 5
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:01
Last Modified: 09 Oct 2015 11:01
URI: http://irep.ntu.ac.uk/id/eprint/21574

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year